Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRecognizing graph theoretic properties with polynomial ideals.
Author(s) Jesús A., Christopher Hillar, Peter N. Malkin, Mohamed Omar
TypeArticle in Journal
ISSN1077-8926/e
URL http://www.emis.de/journals/EJC/Volume_17/Abstracts/v17i1r114.html
LanguageEnglish
JournalElectron. J. Comb.
Volume17
Number1
Pagesresearch paper r114,
PublisherProf. Andr
Year2010
Edition0
Translation No
Refereed No
Webmaster